# SDR Z5FA3112010N420CS

- Difficulty date: March 11, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N420CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0115
- Aircraft time: 2,954 hours, 2,169 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 99147721
- Condition: Burned Out
- Location: Zone 100
- Part time: 250 hours, 167 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BAGGAGE SMOKE DETECTOR INDICATOR ILLUMINATED DURING DESCENT AT APPROX 3000'. FOUND HEATER BURNED OUT.
